# SDR HNAA2023080700297

- Difficulty date: June 23, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 41,431 hours, 37,025 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E982478  RH UPPER FUSELAGE SKIN CRACK AT FASTENER ON FRAME 77 BETWEEN STRINGER 8-9R.  INSTALLED REPAIR BUSHING ON RH UPPER FUSELAGE SKIN AT FRAME 77 BETWEEN STRINGER 8R-9R IAW EMB-145 SRM 53-32-01 RE, ITEM/STEP 9 AND PIEDMONT EO1-53-23-0213
